# SDR SWIA201126990

- Difficulty date: July 29, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 25,476 hours, 19,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND TO LAST CEILING EMERGENCY LIGHT IS BURNED OUT.  (FLT 4609)  RELAMPED EMERGENCY LIGHT.
